MathSciNet Relay Station
MathSciNet bibliographic data
MR1306027 58F05 (57R99 58E99)
Floer, A.; Hofer, H.; Wysocki, K. Applications of symplectic homology. I. Math. Z. 217 (1994), no. 4, 577–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement